# SDR USAA2009041390854

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,450 hours, 9,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3864
- Condition: Low Pressure
- Location: Rt Door
- Part time: 25,450 hours, 9,098 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 779 - PHL - TPA - EMERGENCY EQUIPMENT - CIDS CAUTION: RIGHT MID DOOR.  SERVICED RIGHT MID DOOR ESCAPE SLIDE DOOR ASSIST BOTTLE TO PROPER PRESSURE.  OPERATIONAL CHECK WAS GOOD.
